# SDR AMTA200600335

- Difficulty date: May 15, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LTS AT FWD GALLEY AND ROW 5 HJK INOPERATIVE.  REPLACED FWD GALLEY LIGHT STRIP.  OPS CHECK GOOD.  MM REF 33.  (K)
